# SDR DXTA2009091703789

- Difficulty date: September 16, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N989QS
- Make and model: Cessna 750
- Aircraft serial: 7500089
- Aircraft time: 8,642 hours, 5,518 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 215672
- Part serial: 0800
- Condition: Smoke
- Location: Rt Mlg
- Part time: 815 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE BRAKES WERE SMOKING AFTER LANDING. AIRCRAFT PULLED TO THE RIGHT ON LANDING ROLL OUT.  REMOVED AND REPLACED #4 MAIN BRAKE ASSY IAW MM 32-42-01. COMPLIED WITH BRAKE BLEED IAW MM TASK  32-42-00-721. COMPLIED WITH BRAKE PRESSURE CHECK IAW MM 32-42-00. ALL PRESSURE AND LEAK CHECKS GOOD. VISUALLY INSP'D NR 3 AND 4 MAIN WHEEL ASSYS. NO DEFECTS FOUND. TAXI'D ACFT OPERATED BRAKE SEVERAL TIMES BRAKING ACTION FELT NORMAL.
